# SDR DALA2016082506199

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ALSO DAMAGED FERRULES AT FLOOR PANELS NR 1250C, 1003D AND 693C.  FLOOR PANELS NR 1250C AND 1003D WERE FABRICATED IAW AMM 53-20-01-201, PARA 7C AND FLOOR PANEL NR: 693C WERE REPLACED FERRULES IAW AMM 53-20-01-201, PARA 7B.
